Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A sufficiency theorem for differential systems


Author: Augusto Bobonis
Journal: Bull. Amer. Math. Soc. 52 (1946), 465-474
DOI: https://doi.org/10.1090/S0002-9904-1946-08594-8
MathSciNet review: 0016825
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Gilbert Ames Bliss, A boundary value problem for a system of ordinary linear differential equations of the first order, Trans. Amer. Math. Soc. vol. 28 (1926) pp. 561-584. MR 1501366
  • 2. Gilbert Ames Bliss, Definitely self-adjoint boundary value problems, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 413-428. MR 1501974
  • 3. Augusto Bobonis, Differential systems with boundary conditions involving the characteristic parameter, Contributions to the calculus of variations, 1938-1941, pp.103-137. MR 7834
  • 4. William T. Reid, A boundary value problem associated with the calculus of variations, Amer. J. Math. vol. 54 (1932) pp. 769-790. MR 1506937
  • 5. William T. Reid, A system of ordinary linear differential equations with two-point boundary conditions, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 508-521. MR 1501979


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08594-8

American Mathematical Society